# SDR M7K2008F00084

- Difficulty date: April 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N824MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4173
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part serial: 2957
- Condition: Failed
- Location: Ignition Sys
- Part time: 282 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ATTEMPTED START IGNITERS FAILED TO ACTIVATE.  INVESTIGATION REVEALED CIRCUIT BREAKER HAD POPPED.  RESETTING THE BREAKER FOR A GROUND TEST REVEALED NO FUNCTION.  THIS PART HAS BEEN DEEMED NON REPAIRABLE BY THE ENGINE MFG.  AS NO SECOND BOX IS EMBODIED REPLACEMENT OF ANY SUSPECT BOX IS PRUDENT.  (K)
